# SDR REXA2021081200568

- Difficulty date: August 1, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N349PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15349
- Aircraft time: 15,023 hours, 11,007 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670333325
- Condition: Bent
- Location: Bs 310-333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ANGLE SUPPORT FOR FLOOR PNL LIGHTNING DIVERTER IS BEND BEYOND LIMITS BETWEEN FS 310 AND FS 333.                                
REMOVED AND REPLACED L/H ANGLE SUPPORT FS 310-333 IAW CRJ 900 SRM 51-42-13-001-001-A01. WVAC EMP #579269
